Back to Search Start Over

Fractional delayed damped Mathieu equation.

Authors :
Mesbahi, Afshin
Haeri, Mohammad
Nazari, Morad
Butcher, Eric A.
Source :
International Journal of Control. Mar2015, Vol. 88 Issue 3, p622-630. 9p.
Publication Year :
2015

Abstract

This paper investigates the dynamical behaviour of the fractional delayed damped Mathieu equation. This system includes three different phenomena (fractional order, time delay, parametric resonance). The method of harmonic balance is employed to achieve approximate expressions for the transition curves in the parameter plane. Then= 0 andn= 1 transition curves (both lower and higher order approximations) are obtained. The dependencies of these curves on the system parameters and fractional orders are determined. Previous results for the transition curves reported for the damped Mathieu equation, delayed second-order oscillator, and fractional Mathieu equation are confirmed as special cases of the results for the current system. [ABSTRACT FROM PUBLISHER]

Details

Language :
English
ISSN :
00207179
Volume :
88
Issue :
3
Database :
Academic Search Index
Journal :
International Journal of Control
Publication Type :
Academic Journal
Accession number :
100640189
Full Text :
https://doi.org/10.1080/00207179.2014.971430